For the past 3-4 weeks I've been noticing my hands

Patient

Q: For the past 3-4 weeks I've been noticing my hands tremble, and occasionally a shaky voice. I take synthroid regularly. I was also put on Paxil from Zoloft about a month or so ago. I am now on Prestiq as well as doxepin. Could the antidepressants combined with my synthroid be the cause? I am also not a drinker. What could be the cause of my tremors? It sometimes becomes difficult to text on my phone and cut food. I am 33 years old and fairly healthy. I do have an agenisis kidney. I hope you can help guide me to a possible reason for my trembling hands

Doctor

A:   This question is currently in queue and will be answered shortly by one of our doctors. In the meantime you may browse our library of answered questions by clicking here.

Related Q&A

Q: Does the morning after pill still work during ovulation? I had sex yesterday and the condom broke, I took ellaone 30 ...

Q: Hi, my 4 year old son had a fever for 2 days, then developed a sandpaper like texture on the tummy and chest. Now ski...

Q: I have a cold I've been to the doctor and I'm on OTC and a Z pack and he also said to buy Affrin because I was oppose...

Q: (Barium Swallow and Achasia Cardia) Name of patient: Radhika Sivapuram Age: 30years Gender: Female Date of Birth:...

Q: Hello, just a quick question. I drink maybe 1 drink a night on average, rarely binge drink (two-four times a year). I...

 
DOCTOR ADVISORY BOARD
218

Dr. James Obaji M.D.

  • 247 Reviews
  • Family Physician
173

Dr. Suneel Sharman M.D.

  • 190 Reviews
  • Family Physician
138

Dr. Pat Golden M.D.

  • 169 Reviews
  • Cardiologist
98

Dr. Kunaal Jindal M.D.

  • 112 Reviews
  • Plastic Surgeon
CNN
BBC
MSNBC
CBS
abcNews
FoxNews